# SDR ARWA0010714

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE MAINTENANCE. N/R 633. DISCREPANCY: EVIDENCE OF CORROSION, RIGHT WING TO FUSELAGE BRACKET AT WHEEL WELL. CORRECTIVE ACTION: REMOVED CORROSION, FILLED AREA WITH DEVCON, FABRICATED -11 DOUBLER AND INSTALLED WITH HILOCKS. PRIMED + PAINTED AS REQUIRED REFERENCE AS 11282.
